# SDR USAA2014111000006

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 32,546 hours, 25,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHT LENS MISSING AT SEAT ROWS 3L & 4L.  INSTALLED SEAT EMER LIGHT LENS AT SEAT ROWS 3L & 4L.
